MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8668
Medical Device Problem Codes Poor Quality Image (1408); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 95% stenosed, 32 x 3.0mm target lesion was located in the moderately tortuous and calcified left circumflex artery (lcx).An opticross hd catheter was selected for intravascular ultrasound examination (ivus) of the target lesion.During initial testing outside the patient, the catheter had bubbles which led to poor image quality.The procedure was completed with another of same device, and the patient was stable following the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Investigation results the complaint device was not received at the complaint investigation site (cis) for analysis.Product record review: device history record (dhr) review: it was confirmed that this device met manufacturing specifications before distribution and there were no manufacturing deviations that could have contributed to the reported event.Conclusion: this investigation has been assigned an investigation conclusion code of unable to exclude device problem following a review of the details of the reported events, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported events, and batch record review concluded that no manufacturing deviations were identified during the manufacturing process which could have contributed to the reported issues.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issues.However, there is no additional detail pertinent to the events.

Brand Name
OPTICROSS HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24395381
Report Number2124215-2026-09432
Device Sequence Number9803094
Product Code OBJ
UDI-Device Identifier08714729960768
UDI-Public(01)08714729960768(17)260905(10)37388490
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model Number8668
Device Catalogue Number8668
Device Lot Number0037388490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/03/2026
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight80 KG